# SDR SWAA2022022871562

- Difficulty date: February 11, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 59,706 hours, 37,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT WING O/B AFT FLAP LOWER SURFACE AT 43' FROM O/B EDGE AND 7.5' FROM T/E.    PERFORMED VISUAL INSPECTION AND TAP TEST NO DELAMINATION AROUND THE CRACK SIZE 1/2'' IAW NTM 51-05-01 & TOP DRILLED END OF CRACK IAW SRM 51-10-02-0G-0 PARAGRAPH 12.A.   APPLIED DRY PROCESS IAW SRM 51-70-10-2R-0 PARAGRAPH(7.A.3).    FABRICATED FILLER & DOUBLE & APPLIED BOEGEL AC-130, ADH PRIMER,  ADH FILM, & ALUMINUM IAW SRM 51-70-10-2R-0.   REPAIRED DAMAGED AREA IAW SRM 51-70-10-2R-0 AND PERFORMED TAP TEST AROUND THE REPAIR NO DELAMINATION FOND PER B737 NTM 51-05-01. PAINTED REPAIR AREA IAW AMM 51-21-99-300-802.
